Publisher: Elsevier

Related content
Volume 319, Number 1, October 1999

< previous issue | all issues | next issue >

Favourites:Add to Favourites

Gravitating non-Abelian solitons and black holes with Yang-Mills fields
pp. 1-83(83)
Authors: Volkov, M.S.; Galt'sov, D.V.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more